MAUDE Adverse Event Report: ARTHREX, INC. Ø7X 20MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. Ø7X 20MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER
Model Number Ø7X 20MM PEEK IF SCRW NON-VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/01/2025, it was reported by an arthrex subsidiary employee via (b)(6) that an ar-4020p-07 fastthread¿ peek interference screw with disposable sheath broke.This occured during a case when the surgeon mounted the screw on the screwdriver and when he tried to place it in the patient, it broke.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted the tip of the screw was damaged and broken.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion and/or prying/leveraging the device during insertion.

Brand Name
Ø7X 20MM PEEK IF SCRW NON-VENTED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21861515
Report Number1220246-2025-01543
Device Sequence Number4606710
Product Code MAI
UDI-Device Identifier00888867295001
UDI-Public(01)00888867295001(11)230316(17)280229(10)15068814
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ7X 20MM PEEK IF SCRW NON-VENTED
Device Catalogue NumberAR-4020P-07
Device Lot Number15068814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown